Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 94, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 19, 2020, 4:53 AM CDT for 4 counties in Alabama. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2020, 4:53 AM CDT (09:53 UTC)
- Expired
- Apr 19, 2020, 5:42 AM CDT
- In force
- 49 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Greene County, AL, Hale County, AL, Pickens County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 67 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 5:30 AM CDT | TSTM WND DMG | Lake View, AL | TREES DOWN ON POWERLINES ON PHYLLIS DR IN LAKE VIEW. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2478 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
154
WUUS54 KBMX 190953
SVRBMX
ALC063-065-107-125-191100-
/O.NEW.KBMX.SV.W.0094.200419T0953Z-200419T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
453 AM CDT Sun Apr 19 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Tuscaloosa County in west central Alabama...
Eastern Pickens County in west central Alabama...
Northern Greene County in west central Alabama...
Northern Hale County in west central Alabama...
* Until 600 AM CDT.
* At 453 AM CDT, severe thunderstorms were located along a line
extending from Ashcraft Corner to 6 miles north of Jena to near
West Greene, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Tuscaloosa, Northport, Eutaw, Gordo, Holt, Moundville, Lake View,
Brookwood, Coaling, Vance, Coker, Akron, Union, Samantha, West
Greene, McFarland Mall, Benevola, Lake Lurleen State Park,
Tuscaloosa Amphitheater and Tuscaloosa Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3319 8793 3352 8798 3352 8767 3361 8763
3359 8732 3352 8732 3350 8726 3349 8733
3346 8734 3331 8716 3328 8707 3325 8707
3319 8720 3313 8720 3313 8728 3301 8732
3300 8742 3288 8742 3280 8810 3283 8814
TIME...MOT...LOC 0953Z 256DEG 48KT 3353 8788 3323 8786 3287 8803
HAIL...1.00IN
WIND...70MPH
$$
87/GRANTHAM5 follow-up statements
397
WWUS54 KBMX 191001
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
501 AM CDT Sun Apr 19 2020
ALC107-191010-
/O.CAN.KBMX.SV.W.0094.000000T0000Z-200419T1100Z/
Pickens AL-
501 AM CDT Sun Apr 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PICKENS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3314 8788 3315 8784 3352 8784 3352 8767
3361 8763 3359 8732 3352 8732 3350 8726
3349 8733 3346 8734 3331 8716 3328 8707
3325 8707 3319 8720 3313 8720 3313 8728
3301 8732 3300 8742 3290 8742 3281 8802
TIME...MOT...LOC 1000Z 256DEG 48KT 3355 8778 3325 8776 3289 8793
$$
ALC063-065-125-191100-
/O.CON.KBMX.SV.W.0094.000000T0000Z-200419T1100Z/
Tuscaloosa AL-Greene AL-Hale AL-
501 AM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR TUSCALOOSA...NORTHEASTERN GREENE AND NORTHERN HALE COUNTIES...
At 500 AM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Ashcraft Corner to near Coker to near
Eutaw, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Tuscaloosa, Northport, Eutaw, Holt, Moundville, Lake View, Brookwood,
Coaling, Vance, Coker, Akron, Union, Samantha, McFarland Mall, Lake
Lurleen State Park, Tuscaloosa Amphitheater, Tuscaloosa Regional
Airport, Lake Wildwood, Knoxville and Mercedes Benz Of Alabama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3314 8788 3315 8784 3352 8784 3352 8767
3361 8763 3359 8732 3352 8732 3350 8726
3349 8733 3346 8734 3331 8716 3328 8707
3325 8707 3319 8720 3313 8720 3313 8728
3301 8732 3300 8742 3290 8742 3281 8802
TIME...MOT...LOC 1000Z 256DEG 48KT 3355 8778 3325 8776 3289 8793
HAIL...1.00IN
WIND...70MPH
$$
87/GRANTHAM942
WWUS54 KBMX 191010
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
510 AM CDT Sun Apr 19 2020
ALC063-065-125-191100-
/O.CON.KBMX.SV.W.0094.000000T0000Z-200419T1100Z/
Tuscaloosa AL-Greene AL-Hale AL-
510 AM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR TUSCALOOSA...EAST CENTRAL GREENE AND NORTHERN HALE COUNTIES...
At 510 AM CDT, severe thunderstorms were located along a line
extending from near Samantha to Tuscaloosa to near Akron, moving east
at 65 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Tuscaloosa, Northport, Holt, Moundville, Lake View, Brookwood,
Coaling, Vance, Coker, Akron, Samantha, McFarland Mall, Lake Lurleen
State Park, Tuscaloosa Amphitheater, Tuscaloosa Regional Airport,
Lake Wildwood, Mercedes Benz Of Alabama, Binion Creek Landing,
Tannehill Ironworks State Park and Abernant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3284 8785 3323 8767 3348 8771 3355 8732
3352 8732 3350 8726 3349 8733 3346 8734
3331 8716 3328 8707 3325 8707 3319 8720
3313 8720 3313 8728 3301 8732 3300 8742
3290 8742
TIME...MOT...LOC 1010Z 262DEG 58KT 3345 8757 3325 8753 3289 8770
HAIL...1.00IN
WIND...70MPH
$$
87/GRANTHAM919
WWUS54 KBMX 191017
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
517 AM CDT Sun Apr 19 2020
ALC063-125-191026-
/O.CAN.KBMX.SV.W.0094.000000T0000Z-200419T1100Z/
Tuscaloosa AL-Greene AL-
517 AM CDT Sun Apr 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR TUSCALOOSA AND EAST CENTRAL
GREENE COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits. Therefore, the warning has been cancelled.
LAT...LON 3288 8781 3289 8782 3290 8777 3291 8776
3293 8777 3293 8776 3295 8773 3295 8775
3296 8774 3298 8775 3299 8771 3301 8771
3300 8742 3290 8742 3284 8783 3285 8782
3286 8783
TIME...MOT...LOC 1016Z 256DEG 48KT 3346 8751 3326 8747 3290 8764
$$
ALC065-191100-
/O.CON.KBMX.SV.W.0094.000000T0000Z-200419T1100Z/
Hale AL-
517 AM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHERN HALE COUNTY...
At 516 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Samantha to near Holt to near
Akron, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Moundville, Akron, Mound State Park, Elliots Creek, Moundville
Airport, Phipps and Havana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3288 8781 3289 8782 3290 8777 3291 8776
3293 8777 3293 8776 3295 8773 3295 8775
3296 8774 3298 8775 3299 8771 3301 8771
3300 8742 3290 8742 3284 8783 3285 8782
3286 8783
TIME...MOT...LOC 1016Z 256DEG 48KT 3346 8751 3326 8747 3290 8764
HAIL...1.00IN
WIND...60MPH
$$
87/GRANTHAM010
WWUS54 KBMX 191027
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
527 AM CDT Sun Apr 19 2020
ALC065-191100-
/O.CON.KBMX.SV.W.0094.000000T0000Z-200419T1100Z/
Hale AL-
527 AM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHEASTERN HALE COUNTY...
At 527 AM CDT, a severe thunderstorm was located over Low Gap, or 14
miles west of Brent, moving east at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Phipps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3287 8762 3301 8759 3300 8742 3290 8742
TIME...MOT...LOC 1027Z 264DEG 58KT 3298 8741
HAIL...1.00IN
WIND...60MPH
$$
87/GRANTHAM611
WWUS54 KBMX 191042
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
542 AM CDT Sun Apr 19 2020
ALC065-191052-
/O.CAN.KBMX.SV.W.0094.000000T0000Z-200419T1100Z/
Hale AL-
542 AM CDT Sun Apr 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HALE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3287 8762 3301 8759 3300 8742 3290 8742
TIME...MOT...LOC 1040Z 256DEG 48KT 3303 8717
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:22 AM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 19, 2:22 AM CDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 222 AM CDT Sun Apr 19 2020 .SHORT TERM... /Updated at 0222 AM CDT Sun Apr 19 2020/ Today and tonight. A low-amplitude shortwave will move toward the Lower Mississippi Valley today with severe weather expected in two waves. The first wave will begin early this morning and continue through the late morning as elevated thunderstorms develop north of a warm front. These storms could produce damaging winds and hail up to golf ball size or possibly larger. A thermal gradient or effective front will develop as a result of the morning convection and will be critical in determining the northward extent of the afternoon and evening severe weather threat. There is relatively good agreement on the placement of this boundary which should be located near Montgomery around noon in a WNW/ESE orientation. A late morning to early afternoon convective minimum will give the atmosphere a chance to become quite unstable south of the front. The most plausible scenario is for a cluster of thunderstorms to form by early afternoon in eastern MS and move eastward with the warm front beginning to slowly advance to the northeast. The cluster of storms is likely to grow upscale across our southwestern counties. Dewpoints around 70 F in the warm sector and relatively cold temperatures aloft should yield in SBCAPE of 2000-3500 J/kg. 60-65 kt 500 mb flow and an increasing low-level jet will be supportive of supercells along the warm front, bowing segments, and mesovortices mainly across the southern half of our area. Large hail, damaging winds, and tornadoes appear possible. There could also be a few elevated severe storms north of the warm front containing damaging winds and large hail. While much attention has been given to the tornado threat across our southern counties, the low-level wind field is not particularly impressive. A tendency for veering surface winds could temper the tornado threat with any pre-QLCS supercells. However, moderate to strong instability and localized backing could help offset this. A relatively greater wind damage and embedded tornado threat may evolve within the QLCS with mid-level flow nearly perpendicular to spots within the convective line. Damaging wind gusts up to 80 mph seem plausible. If inflow is sufficient, this situation would also support the chance of strong, EF-2 to EF-3 tornadoes within mesovortices. Once the QLCS gains momentum, it should quickly move across out southeastern counties and may be out of our forecast area by 10 PM. Flash flooding is also a significant threat this afternoon and evening along and north of the warm front due to training thunderstorms. .LONG TERM... /Updated at 0245 PM CDT Sat Apr 18 2020/ Monday through Thursday. With that initial storm system out of the way, we can start to look towards the rest of the week. The upper level flow remains largely zonal to WSW Monday and Tuesday, with dry weather indicated both days. Another southern stream shortwave trough is forecast by the models to move across the southern Plains and into the OH/TN valleys in the Wednesday-Thursday time frame. The associated surface low is forecast to track (roughly/generally speaking) from the ArkLaTex to eastern KY or TN, with lowest pressures in the 990s. Global models have now shown varying degrees of favorable instability parameters, shear parameters, and severe weather composite index parameters for at least a few runs now. I think there is enough general agreement in the models now to introduce at least a small confidence mention of severe/tornadoes in the HWO for late Wednesday into Thursday. As per usual, there's still some spatial, temporal, and magnitudinal (?) details to be hashed out. But right now, it appears the main time frame of concern is late Wednesday (probably overnight) into Thursday. /61/ && .AVIATION... 06Z TAF Discussion. Conditions to begin to deteriorate through the morning from southwest to northeast as round one of strong to severe storms move through. There may be a lull in the action once the warm front moves through, but isolated to scattered storms could develop and impact flights. The bigger impact to TAFs will be in the afternoon after 18z in the west and possible through the end of the in the southeast. Will continue to evaluate through the period. Multiple AWW for MGM, TOI, and EET will likely be needed through the second half of this cycle. AMD NOT SKED will continue for ASN until further notice due to persisting communication issues. 16 && .FIRE WEATHER... A cold front will move through this morning with scattered rain showers. Dry conditions are expected this afternoon with northwest winds and RH values in the 35-45 percent range. A warm front will move northward Sunday morning with multiple waves of showers and storms expected through Sunday evening. Dry conditions should return for Monday with RH values well above critical thresholds. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 66 55 71 47 74 / 100 100 10 0 0 Anniston 68 56 73 48 75 / 100 100 10 0 0 Birmingham 70 57 73 50 76 / 100 100 10 0 0 Tuscaloosa 72 57 74 51 78 / 100 100 0 0 0 Calera 71 58 73 50 75 / 100 100 10 0 0 Auburn 70 61 73 51 75 / 100 100 10 0 0 Montgomery 77 62 75 52 79 / 100 100 0 0 0 Troy 79 64 78 54 79 / 100 100 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch from 7 AM CDT this morning through late tonight for the following counties: Autauga...Barbour...Bibb... Bullock...Calhoun...Chambers...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Fayette...Greene...Hale...Jefferson... Lamar...Lee...Lowndes...Macon...Marengo...Montgomery...Perry... Pickens...Pike...Randolph...Russell...Shelby...St. Clair... Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker. &&
Hazardous weather outlook, Apr 19, 3:13 AM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 313 AM CDT Sun Apr 19 2020 ALZ011>015-017>050-201115- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 313 AM CDT Sun Apr 19 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There will be two waves of severe storms today. The first wave is ongoing and is expected to continue through 11 AM. A few severe storms could produce hail up to golf ball size and damaging winds up to 60 mph. This threat covers all of Central Alabama. A second, stronger wave of severe storms is expected this afternoon and evening from 2 PM to midnight. The greatest threat for severe storms and the tornado threat should remain across the southern half of Central Alabama or along and south of a line from Sumter County to Chilton County to Chambers County. Strong tornadoes, damaging winds up to 80 mph and golf ball size will be possible in this area. To the north, a few storms could produce damaging winds and quarter size hail. Training thunderstorms may result in flash flooding this afternoon and evening. Minor flooding is occurring along portions of the Tombigbee and Black Warrior river basins. Please see flood statements for specific details. .DAYS TWO THROUGH SEVEN...Monday through Saturday Minor flooding will continue along portions of the Tombigbee and Black Warrior river basins through Sunday. Please see flood statements for specific details. There is a threat of another round of severe thunderstorms, including tornadoes, across all of central Alabama from late Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed today and tonight. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Special weather statement, Apr 19, 2:37 AM CDT, 2 hours 16 minutes before
Special Weather Statement National Weather Service Birmingham AL 237 AM CDT Sun Apr 19 2020 ALZ022-030-031-190830- Greene AL-Pickens AL-Sumter AL- 237 AM CDT Sun Apr 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PICKENS...NORTHWESTERN GREENE AND NORTHWESTERN SUMTER COUNTIES UNTIL 330 AM CDT... At 237 AM CDT, Doppler radar was tracking a strong thunderstorm near Paulette, or 19 miles southwest of Aliceville, moving northeast at 55 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Aliceville, Gordo, McMullen, Garden, Mantua, Panola, Jena, Benevola, Johnston Lake, Geiger, Gainesville Lake Campground, Warsaw, Dillburg, George Downer Airport, Kirk, Pleasant Ridge, Pioneer, Cochrane and Lewiston. LAT...LON 3309 8833 3338 8784 3308 8783 3285 8836 TIME...MOT...LOC 0737Z 238DEG 46KT 3294 8841 87/GRANTHAM
Special weather statement, Apr 19, 4:27 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Birmingham AL
427 AM CDT Sun Apr 19 2020
ALZ022-030-031-191015-
Greene AL-Pickens AL-Sumter AL-
427 AM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PICKENS...NORTHERN
GREENE AND NORTHWESTERN SUMTER COUNTIES UNTIL 515 AM CDT...
At 427 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cooksville, or 16 miles southwest of Aliceville, moving east at 60
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Union, New West Greene, Mantua, Panola, West Greene, Knoxville,
Geiger, Snoddy, Warsaw, Clinton, Pleasant Ridge, Cochrane and
Lewiston.
LAT...LON 3306 8833 3312 8784 3302 8783 3302 8771
3299 8771 3298 8775 3296 8774 3295 8775
3295 8773 3294 8774 3293 8776 3293 8777
3291 8776 3290 8777 3286 8836
TIME...MOT...LOC 0927Z 263DEG 51KT 3296 8837
87/GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 9:40 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 21 days |
| Apr 18, 9:40 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 21 days |
| Apr 19, 2:37 AM CDT | Special Weather Statement | BMX | Pickens | 53 min |
| Apr 19, 4:27 AM CDT | Special Weather Statement | BMX | Greene | 48 min |
| Apr 19, 5:29 AM CDT | Special Weather Statement | BMX | Bibb | 46 min |
| Apr 19, 6:14 AM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Apr 19, 6:24 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby, Talladega | 36 min |
| Apr 19, 6:46 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 44 min |
| Apr 19, 6:57 AM CDT | Special Weather Statement | BMX | Fayette | 33 min |
| Apr 19, 7:21 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 54 min |
| Apr 19, 7:41 AM CDT | Special Weather Statement | BMX | Jefferson | 34 min |
| Apr 19, 7:52 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 24 min |
| Apr 19, 8:00 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 8:52 AM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 29 hr |
| Apr 19, 8:56 AM CDT | River Flood Warning | BMX | Elmore, Montgomery | 4 days |
| Apr 19, 9:03 AM CDT | River Flood Warning | BMX | Dallas, Perry | 3 days |
| Apr 19, 9:13 AM CDT | Flash Flood Warning | BMX | Tallapoosa | 3 hr |
| Apr 19, 10:35 AM CDT | Special Weather Statement | BMX | Pickens | 40 min |
| Apr 19, 10:45 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 26 min |
| Apr 19, 10:59 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Shelby, Talladega | 3 hr |
| Apr 19, 11:09 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 36 min |
| Apr 19, 11:42 AM CDT | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 12:45 PM CDT | Areal Flood Advisory | BMX | Chambers, Tallapoosa | 4 hr |
| Apr 19, 12:57 PM CDT | Flash Flood Warning | BMX | Barbour, Bullock | 3 hr |
| Apr 19, 1:57 PM CDT | Areal Flood Warning | BMX | Bibb, Chilton, Coosa, Perry, Shelby, Talladega | 6 hr |
| Apr 19, 2:11 PM CDT | Special Weather Statement | BMX | Dallas | 34 min |
| Apr 19, 2:21 PM CDT | Special Weather Statement | BMX | Sumter | 24 min |
| Apr 19, 2:44 PM CDT | Special Weather Statement | BMX | Greene | 31 min |
| Apr 19, 2:53 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Jefferson, Pickens, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 3:21 PM CDT | Flash Flood Warning | BMX | Chambers, Tallapoosa | 3 hr |
| Apr 19, 3:48 PM CDT | Special Weather Statement | BMX | Sumter | 27 min |
| Apr 19, 4:22 PM CDT | Special Weather Statement | BMX | Marengo | 23 min |
| Apr 19, 4:48 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 42 min |
| Apr 19, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 37 min |
| Apr 19, 5:21 PM CDT | Areal Flood Advisory | BMX | Autauga, Elmore, Lee, Macon, Tallapoosa | 3 hr |
| Apr 19, 5:23 PM CDT | Special Weather Statement | BMX | Elmore | 37 min |
| Apr 19, 5:30 PM CDT | Special Weather Statement | BMX | Lee | 45 min |
| Apr 19, 5:40 PM CDT | Special Weather Statement | BMX | Marengo | 35 min |
| Apr 19, 5:55 PM CDT | Tornado Warning | BMX | Marengo | 23 min |
| Apr 19, 6:18 PM CDT | Special Weather Statement | BMX | Lowndes | 42 min |
| Apr 19, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.